# SDR MWEA00308

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIX MISDRILLED HOLES THRU INNER PAN LOCATED ABOVE LOWER, CENTER INTERCOSTAL ON AFT CARGO DOOR.  FABRICATED AND INSTALLED NEW REPAIR DOUBLERS AND RIVETS.
